# SDR 97ZZZX1482

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cutter Aviation Phoenix Inc, repair station EKGR571D
- Aircraft: N96KA
- Make and model: Beech B300
- Aircraft serial: FL36
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301361311
- Condition: Leaks
- Location: Sidewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TIRES WERE PUT ON THE SAME DAY.  BOTH LEAKED DOWN AND WERE FOUND TO HAVE PIN HOLES IN THE SIDEWALLS.  SERIAL NUMBERS ON THE TIRES WERE 60691499 AND 60691500.
